# SDR BAQA081077

- Difficulty date: September 27, 2002
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,654 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2001105
- Part serial: 1125045
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,655 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MOUNT BAD. REPLACED WITH SERVICEABLE UNIT.
